# SDR 2008UALA02996

- Difficulty date: May 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 24,955 hours, 10,617 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONIC SMOKE ECAM, NO SMOKE PERCEPTIBLE.  FLIGHT DIVERTED.  FOUND NO EVIDENCE OF SMOKE OR ODORS ON MAIN DECK OR E&E COMPARTMENT, ECAM HAD CLEARED UPON ARRIVAL, SUCCESSFULLY TESTED AEVC AND SCDU REF AMM 21-26-00.  CHECK PFR REPORT FOR FAILURE MESSAGES, NONE FOUND.  TESTED LWR CARGO FIRE SYSTEM - NORMAL, AND RESET FWC'S PRECAUTIONARY.
